# SDR SWAA2024111157235

- Difficulty date: November 5, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 13,070 hours, 6,115 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Bypassing
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OIL FILTER BYPASS ALERT IN FLIGHT; SHUT ENGINE DOWN<[01] C/W IFIM TASK G79-35-00-810-803. DRAINED AND SERVICED #1 ENGINE OIL TANK AND AGB. R/R #1 ENGINE OIL FILTER PER AMM G79-21-07. NO CONTAMINATION NOTED. EV#E039837.
